# SDR SWIA200719128

- Difficulty date: October 2, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 13,067 hours, 11,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBEAM IS CRACKED AT BS 280 AND RBL 9, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS IAW CRJ200 REO 601R-53-11-171.
